Title: Population dynamics of Ditylenchus destructor on peanut
Authors: Basson, S. ×
De Waele, Dirk
Meyer, A.J. #
Issue Date: 1991
Publisher: Society of Nematologists
Series Title: Journal of Nematology vol:23 pages:485-490
ISSN: 0022-300X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Division of Crop Biotechnics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science